# SDR AALA202203097592

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 68,725 hours, 26,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTTOM EMERGENCY LIGHTS AS SEAT ROWS 11ABC, 12 ABC AND 13ABC ARE INOPERATIVE.  FOUND CONNECTOR NOT SEATED PROPERLY, RE-SEATED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-44-19 AND AMM 33-51-00.
